Alert archive / Nebraska / Red Flag Warnings in 2006
Red Flag Warning 4, NWS North Platte, NE
NWS North Platte, NE issued this red flag warning at Jul 15, 2006, 1:49 AM MDT for 22 counties in Nebraska. It took effect at Jul 15, 2006, 11:00 AM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 15, 2006, 1:49 AM MDT (07:49 UTC)
- In effect from
- Jul 15, 2006, 11:00 AM MDT
- Expired
- Jul 15, 2006, 7:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS North Platte, NE
All 22 counties
Arthur County, NE, Blaine County, NE, Boyd County, NE, Brown County, NE, Cherry County, NE, Custer County, NE, Deuel County, NE, Garden County, NE, Garfield County, NE, Grant County, NE, Holt County, NE, Hooker County, NE, Keith County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 8 km from the middle of the area, began a volume at 07:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 7.8 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 140 J/kg
- Mixed-layer CIN
- -133 J/kg
- Mixed-layer LCL
- 3335 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 161 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS83 KLBF 150749 RFWLBF RED FLAG WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 249 AM CDT SAT JUL 15 2006 ...RED FLAG WARNING IN EFFECT FROM NOON CDT THROUGH 8 PM CDT TODAY FOR FIRE WEATHER ZONES 206...208 AND 209 FOR LOW RELATIVE HUMIDITIES...VERY HOT TEMPERATURES AND GUSTY WINDS... ...FIRE WEATHER WATCH FOR ALL ZONES SUNDAY AFTERNOON AND EVENING FOR A CONTINUATION OF THE SAME CONDITIONS... .AN UPPER LEVEL RIDGE OF HIGH PRESSURE WILL CONTINUE TO STRENGTHEN ACROSS THE AREA DURING THE WEEKEND. THIS WILL LEAD TO VERY HOT TEMPERATURES...LOW RELATIVE HUMIDITIES AND LITTLE OR NO CHANCE OF PRECIPITATION THROUGH THE WEEKEND. IN ADDITION...GUSTY SOUTHERLY WINDS...ESPECIALLY EAST OF A LINE FROM NORTH PLATTE TO VALENTINE...WILL ALLOW FUELS TO DRY FURTHER. HIGH TEMPERATURES THROUGH THE WEEKEND WILL RANGE FROM AROUND 100 TO AS MUCH AS 110 IN PORTIONS OF THE AREA. LONG TERM DROUGHT CONDITIONS...COMBINED WITH THE VERY HOT TEMPERATURES AND LOW HUMIDITIES IN THE NEXT FEW DAYS...WILL RESULT IN A VERY DANGEROUS FIRE WEATHER SITUATION SATURDAY AFTERNOON AND LIKELY ON SUNDAY AS WELL. NEZ206-208-209-151600- /O.NEW.KLBF.FW.W.0004.060715T1700Z-060716T0100Z/ /O.EXT.KLBF.FW.A.0003.060716T1700Z-060717T0100Z/ SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/ SAMUEL R MCKELVIE NATIONAL FOREST- NIOBRARA VALLEY/FORT NIOBRARA NWR-LOUP RIVERS BASIN- 249 AM CDT SAT JUL 15 2006 /149 AM MDT SAT JUL 15 2006/ ...RED FLAG WARNING IN EFFECT FROM NOON CDT /11 AM MDT/ TODAY TO 8 PM CDT /7 PM MDT/ THIS EVENING... ...FIRE WEATHER WATCH NOW IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON CDT /11 AM MDT/ TODAY TO 8 PM CDT /7 PM MDT/ THIS EVENING. THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. TEMPERATURES ARE EXPECTED TO RANGE FROM 100 TO 110 DEGREES THROUGH THE WEEKEND WITH LOWEST RELATIVE HUMIDITIES IN THE 12 TO 15 PERCENT RANGE IN FIRE WEATHER ZONES 206 AND 208...AND 15 TO 20 PERCENT IN ZONE 209. IN ADDITION...SOUTHERLY WINDS WILL INCREASE ON SATURDAY AHEAD OF A WEAK AREA OF LOW PRESSURE IN WESTERN NEBRASKA...ADDING TO THE EXTREME FIRE WEATHER CONDITIONS. HAINES INDEX VALUES OF 6 ARE ALSO EXPECTED THROUGH THE WEEKEND... INDICATING A HIGH POTENTIAL FOR RAPID FIRE GROWTH ACROSS THE WATCH AREA. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE ADDITIONAL RED FLAG WARNINGS. $$ NEZ204-210-219-151600- /O.EXB.KLBF.FW.A.0003.060716T1700Z-060717T0100Z/ EASTERN PANHANDLE/CRESCENT LAKE NWR-FRENCHMAN BASIN-LOESS PLAINS- 249 AM CDT SAT JUL 15 2006 /149 AM MDT SAT JUL 15 2006/ ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. TEMPERATURES ARE EXPECTED TO RANGE FROM 100 TO 110 DEGREES THROUGH THE WEEKEND WITH LOWEST RELATIVE HUMIDITIES IN THE 10 TO 15 PERCENT RANGE BY SUNDAY. IN ADDITION...A WIND SHIFT IS EXPECTED IN WESTERN NEBRASKA BY LATE AFTERNOON SUNDAY AS A WEAK AREA OF LOW PRESSURE MOVES SLOWLY SOUTHWARD...ADDING TO THE EXTREME FIRE WEATHER CONDITIONS. HAINES INDEX VALUES OF 6 ARE ALSO EXPECTED THROUGH THE WEEKEND... INDICATING A HIGH POTENTIAL FOR RAPID FIRE GROWTH ALL ACROSS WESTERN AND NORTH CENTRAL NEBRASKA. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ JWS
2 follow-up statements
000 WWUS83 KLBF 151909 RFWLBF RED FLAG WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 209 PM CDT SAT JUL 15 2006 ...RED FLAG WARNING IN EFFECT FROM NOON CDT THROUGH 8 PM CDT TODAY FOR FIRE WEATHER ZONES 206...208 AND 209 FOR LOW RELATIVE HUMIDITIES...VERY HOT TEMPERATURES AND GUSTY WINDS... ...FIRE WEATHER WATCH FOR ALL ZONES SUNDAY AFTERNOON AND EVENING FOR A CONTINUATION OF THE SAME CONDITIONS... .AN UPPER LEVEL RIDGE OF HIGH PRESSURE WILL CONTINUE TO STRENGTHEN ACROSS THE AREA DURING THE WEEKEND. THIS WILL LEAD TO VERY HOT TEMPERATURES...LOW RELATIVE HUMIDITIES AND LITTLE OR NO CHANCE OF PRECIPITATION THROUGH THE WEEKEND. IN ADDITION...GUSTY SOUTHERLY WINDS...WILL ALLOW FUELS TO DRY FURTHER. HIGH TEMPERATURES THROUGH THE WEEKEND WILL RANGE FROM AROUND 100 TO AS MUCH AS 110 IN PORTIONS OF THE AREA. LONG TERM DROUGHT CONDITIONS... COMBINED WITH THE VERY HOT TEMPERATURES AND LOW HUMIDITIES IN THE NEXT FEW DAYS...WILL RESULT IN A VERY DANGEROUS FIRE WEATHER SITUATION SATURDAY AFTERNOON AND LIKELY ON SUNDAY AS WELL. NEZ204-160100- /O.EXA.KLBF.FW.W.0004.000000T0000Z-060716T0100Z/ /O.CON.KLBF.FW.A.0003.060716T1700Z-060717T0100Z/ EASTERN PANHANDLE/CRESCENT LAKE NWR- 109 PM MDT SAT JUL 15 2006 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM MDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 7 PM MDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. TEMPERATURES ARE EXPECTED TO RANGE FROM 100 TO 110 DEGREES THIS AFTERNOON WITH MINIMUM RELATIVE HUMIDITIES FALLING TO BETWEEN 10 TO 15 PERCENT. SOUTHWESTERLY WINDS OF 15 TO 25 MPH...WITH GUSTS TO AROUND 30 MPH WILL BE COMMON THIS AFTERNOON. IN ADDITION...A WIND SHIFT IS EXPECTED IN WESTERN NEBRASKA BY LATE AFTERNOON SUNDAY AS A WEAK AREA OF LOW PRESSURE MOVES SLOWLY SOUTHWARD...ADDING TO THE EXTREME FIRE WEATHER CONDITIONS. HAINES INDEX VALUES OF 6 ARE ALSO EXPECTED THROUGH THE WEEKEND... INDICATING A HIGH POTENTIAL FOR RAPID FIRE GROWTH ALL ACROSS WESTERN AND NORTH CENTRAL NEBRASKA. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ NEZ206-208-209-160100- /O.CON.KLBF.FW.W.0004.000000T0000Z-060716T0100Z/ /O.CON.KLBF.FW.A.0003.060716T1700Z-060717T0100Z/ SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/ SAMUEL R MCKELVIE NATIONAL FOREST- NIOBRARA VALLEY/FORT NIOBRARA NWR-LOUP RIVERS BASIN- 209 PM CDT SAT JUL 15 2006 /109 PM MDT SAT JUL 15 2006/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. TEMPERATURES ARE EXPECTED TO RANGE FROM 100 TO 110 DEGREES THROUGH THE WEEKEND WITH LOWEST RELATIVE HUMIDITIES IN THE 12 TO 15 PERCENT RANGE IN FIRE WEATHER ZONES 206 AND 208...AND 15 TO 20 PERCENT IN ZONE 209. IN ADDITION...SOUTHERLY WINDS WILL INCREASE ON SATURDAY AHEAD OF A WEAK AREA OF LOW PRESSURE IN WESTERN NEBRASKA...ADDING TO THE EXTREME FIRE WEATHER CONDITIONS. HAINES INDEX VALUES OF 6 ARE ALSO EXPECTED THROUGH THE WEEKEND... INDICATING A HIGH POTENTIAL FOR RAPID FIRE GROWTH ACROSS THE WATCH AREA. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE ADDITIONAL RED FLAG WARNINGS. $$ NEZ210-219-160100- /O.CON.KLBF.FW.A.0003.060716T1700Z-060717T0100Z/ FRENCHMAN BASIN-LOESS PLAINS- 209 PM CDT SAT JUL 15 2006 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. TEMPERATURES ARE EXPECTED TO RANGE FROM 100 TO 110 DEGREES THROUGH THE WEEKEND WITH LOWEST RELATIVE HUMIDITIES IN THE 10 TO 15 PERCENT RANGE BY SUNDAY. IN ADDITION...A WIND SHIFT IS EXPECTED IN WESTERN NEBRASKA BY LATE AFTERNOON SUNDAY AS A WEAK AREA OF LOW PRESSURE MOVES SLOWLY SOUTHWARD...ADDING TO THE EXTREME FIRE WEATHER CONDITIONS. HAINES INDEX VALUES OF 6 ARE ALSO EXPECTED THROUGH THE WEEKEND... INDICATING A HIGH POTENTIAL FOR RAPID FIRE GROWTH ALL ACROSS WESTERN AND NORTH CENTRAL NEBRASKA. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ JMC/BUTTLER
000 WWUS83 KLBF 152057 RFWLBF RED FLAG WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 357 PM CDT SAT JUL 15 2006 AN UPPER LEVEL RIDGE ALOFT...COUPLED WITH AN APPROACHING SURFACE TROF OF LOW PRESSURE...WILL CONTINUE TO BRING OPPRESSIVE HEAT TO WESTERN AND NORTH CENTRAL NEBRASKA FOR SUNDAY. MINIMUM RELATIVE HUMIDITIES WILL RANGE FROM 10 TO 20 PERCENT SUNDAY AFTERNOON AS HIGH TEMPERATURES RISE ABOVE THE CENTURY MARK FROM 102 TO 107 DEGREES. SOUTHERLY WINDS OF 10 OF 20 MPH...WITH GUSTS TO 25 TO 30 MPH SUNDAY AFTERNOON...WILL INCREASE FIRE DANGER EAST OF THE PANHANDLE AS WELL. NEZ206-208-209-160100- /O.UPG.KLBF.FW.A.0003.060716T1700Z-060717T0100Z/ /O.NEW.KLBF.FW.W.0005.060716T1800Z-060717T0100Z/ /O.CON.KLBF.FW.W.0004.000000T0000Z-060716T0100Z/ SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/ SAMUEL R MCKELVIE NATIONAL FOREST- NIOBRARA VALLEY/FORT NIOBRARA NWR-LOUP RIVERS BASIN- 357 PM CDT SAT JUL 15 2006 /257 PM MDT SAT JUL 15 2006/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 1 PM CDT /12 PM MDT/ TO 8 PM CDT /7 PM MDT/ SUNDAY... RELATIVE HUMIDITIES WILL DROP TO UNDER 15 PERCENT SUNDAY AFTERNOON...AS HIGH TEMPERATURES RISE TO 102 TO 107 DEGREES. SOUTHERLY WINDS OF 10 TO 20 MPH...WITH GUSTS OF 25 TO 30 MPH WILL MAKE FOR CRITICAL FIRE DANGER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ NEZ210-219-160500- /O.UPG.KLBF.FW.A.0003.060716T1700Z-060717T0100Z/ /O.NEW.KLBF.FW.W.0005.060716T1800Z-060717T0100Z/ FRENCHMAN BASIN-LOESS PLAINS- 357 PM CDT SAT JUL 15 2006 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM CDT SUNDAY... RELATIVE HUMIDITIES WILL DROP TO UNDER 15 PERCENT SUNDAY AFTERNOON...AS HIGH TEMPERATURES RISE TO 102 TO 106 DEGREES. SOUTHERLY WINDS OF 10 TO 20 MPH...WITH GUSTS OF 25 TO 30 MPH WILL MAKE FOR CRITICAL FIRE DANGER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ NEZ204-160100- /O.EXT.KLBF.FW.A.0003.060716T1800Z-060717T0100Z/ /O.CON.KLBF.FW.W.0004.000000T0000Z-060716T0100Z/ EASTERN PANHANDLE/CRESCENT LAKE NWR- 257 PM MDT SAT JUL 15 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... ...FIRE WEATHER WATCH NOW IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING. TEMPERATURES ARE EXPECTED TO RANGE FROM 100 TO 110 DEGREES THIS AFTERNOON WITH MINIMUM RELATIVE HUMIDITIES FALLING TO BETWEEN 10 TO 15 PERCENT. SOUTHWESTERLY WINDS OF 15 TO 25 MPH...WITH GUSTS TO AROUND 30 MPH WILL BE COMMON THIS AFTERNOON. ON SUNDAY AFTERNOON...AFTERNOON TEMPERATURES ARE EXPECTED TO RANGE FROM 100 TO 105 DEGREES. RELATIVE HUMIDITIES WILL DROP TO 10 TO 15 PERCENT DURING THE AFTERNOON HOURS...HOWEVER WIND SPEEDS ARE EXPECTED TO REMAIN BELOW 20 MPH. A WIND SHIFT FROM SOUTHWEST TO NORTHWEST IS EXPECTED TO OCCUR FROM LATE MORNING TO EARLY AFTERNOON AS A SURFACE TROF PASSES. $$ BUTTLER
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this red flag warning went out at Jul 15, 1:31 AM MDT, 18 minutes earlier.
Area forecast discussion, Jul 15, 1:31 AM MDT, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 231 AM CDT SAT JUL 15 2006 .SYNOPSIS... SKC ACROSS THE ENTIRE CWA. WV IMAGERY SHOWS DRY AIRMASS OVER NEB WITH NEAREST SIGNIFICANT MOISTURE OVER TX. TO THE WEST...TSRA OVER THE ROCKIES HAVE DIMINISHED. ALL RESIDUAL HIGH CLOUDS WITH THIS ACTIVITY HAVE BEEN ADVECTED TO THE SOUTH AND WEST...KEEPING NEB CLEAR. AT THE SURFACE...LOW PRESSURE OVER CENTRAL SD WITH A TROUGH OVER THE NEB/WY BORDER EXTENDING SOUTHWARD INTO CO AND NM. AT 7Z...DEWPOINTS RANGED FROM THE 60S IN EASTERN NEB WEST TO NORTH PLATTE...THEN TO THE 30S AND LOWER 40S ACROSS EASTERN WY. && .DISCUSSION... NOT MANY CHANGES TO ONGOING HOT AND DRY FORECAST. H85 TEMPS IN THE LOWER 30S SHOULD YIELD 100S ALL AREAS NEXT 2 DAYS. MORNING LOWS WILL FALL BELOW 80 DEGREES EACH MORNING...SO NO HEAT RELATED HEADLINES WARRANTED. MAY BE A LITTLE SMOKE IN THE ATMOSPHERE ESPECIALLY NORTH DUE TO FIRES IN MT AND WY...THIS SHOWED UP ON THE LAST VISIBLE SATELLITE IMAGES AVAILABLE. HAVE SIDED WITH THE GFS IN KEEPING SUNDAY EVENING DRY WITH PASSAGE OF THE SURFACE TROUGH. VERY LOW CONFIDENCE IN NAM CONVECTIVE INITIATION. IF GFS IN LATER RUNS SHOWS A HINT OF DEVELOPMENT...ISOLATED TSRA POSSIBLE MAINLY EASTERN ZONES LATE SUNDAY. VERY WARM H7 TEMPS HOWEVER. WITH HIGH PRESSURE ACROSS THE NORTHERN PLAINS ON MONDAY...CWA UNDER THE INFLUENCE OF NORTHEASTERLY FLOW. THIS SHOULD KEEP MONDAY THE COOLEST DAY IN THE SHORT TERM NORTHEASTERN ZONES AND MAY KEEP HIGHS UNDER 100. WARMED TUESDAY AND WEDNESDAY UP SLIGHTLY IN CONJUNCTION WITH GFS. H85 TEMPS IN THE 30S AGAIN AND GFS 2M TEMPS ADVERTISE 103-107 ACROSS THE NORTH. STILL DRY. FOR THURSDAY AND FRIDAY...MOISTURE INCREASES AS MOISTURE TRANSPORT VECTORS BRING MOISTURE UP FROM THE SOUTH. IN ADDITION...NORTHERN STREAM SUPPRESSES HEIGHTS. HAVE KEPT HIGH TEMPS IN THE 90S...BUT IF SURFACE BOUNDARY IN THE GFS VERIFIES...MAY EVEN BE SLIGHTLY COOLER WITH CHANCES FOR TSRA. && .FIRE WEATHER... WITH THE HOT AND DRY WEATHER...A MULTITUDE OF FIRE WEATHER CONCERNS. SEE OMAFWFLBF FOR THE FIRE WEATHER DISCUSSION. && .LBF WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR NEZ204-NEZ210-NEZ219. RED FLAG WARNING FROM NOON CDT /11 AM MDT/ TODAY TO 8 PM CDT /7 PM MDT/ THIS EVENING FOR NEZ206-NEZ208-NEZ209. FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR NEZ206-NEZ208-NEZ209. && JMC
Hazardous weather outlook, Jul 14, 2:34 PM MDT, 11 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 334 PM CDT FRI JUL 14 2006 NEZ004>010-022>029-035>038-056>059-069>071-094-152045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 334 PM CDT FRI JUL 14 2006 /234 PM MDT FRI JUL 14 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...THE FIRE DANGER WILL INCREASE ACROSS WESTERN AND NORTH CENTRAL NEBRASKA THROUGH THE WEEKEND. AS TEMPERATURES REACH AND EXCEED 100 DEGREES...RELATIVE HUMIDITIES WILL LOWER. THIS...IN COMBINATION WITH WINDS GUSTING AT TIMES TO 20 TO 25 MPH ON SATURDAY AND SUNDAY...WILL LEAD TO THE POTENTIAL FOR ERRATIC FIRE BEHAVIOR DURING THE WEEKEND. THE EXTREME TEMPERATURES MAY ALSO POSE PROBLEMS FOR THOSE WORKING OUTDOORS...AS WELL AS THE ELDERLY AND SMALL CHILDREN. THE VERY HOT CONDITIONS CAN ALSO BE EXTREMELY DANGEROUS FOR PETS AS WELL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) MASEK
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 2:57 PM MDT | Red Flag Warning | LBF | Arthur, Blaine, Boyd, Brown, Chase, Cherry and 20 more | 28 hr |
Nearby
Red Flag Warnings in Nebraska, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.